I've been having pallpitaions at the rate of several per minute, all day long. I've had the EKG and Echo Stress test and I've been told that it was all stress related. I read a question in this forum (posted 1998) about aspartame and decided to stop using it.
I had used it in my tea and chewed tons of gum with it in.
Within two days, the palps stopped completely!
Is this possible or am I just using the aspartame as an excuse?
Either way-they stopped!!!
It is conceivable that certain foods trigger PVCs in certain individuals. It is also possibly a coincidence. If the aspartame had been the cause, I would not have expected it to take two days for the palpitations to go away, as your body would have excreted the aspartame much sooner than that. However, I would say to go with whatever works for you.
Heart palpitations can often be a sign of food allergies. I recently had allergy sensitivity testing and one of the signs of an allergic response to foods is palpitations. I have headaches from aspartame and palpitations with other foods. I'd say that you corresponded the response to the cause very well!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.